# SDR REXA2016120402393

- Difficulty date: December 4, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT BS 280 BULKHEAD WEB AND CROSSBEAM ARE CORRODED.  REMOVED & REPLACED THE BULKHEAD WEB IAW REO 670-53-11-594 REV A AND THE
CROSSBEAM IAW SRM 51-42-06-001-001-A01 & 51-42-22-001-001-A01.
